Drought, Douglas
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Douglas forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 46.464, -91.899 (the zone’s center; the record gives no point)
Extreme to severe drought conditions continued to affect portions of northwest Wisconsin through the month of February, as limitid precipitation fell for the better part of the month. S.
Every event with a place to put it; 6 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS DLH wrote it up.
Extreme to severe drought conditions continued to affect portions of northwest Wisconsin through the month of February, as limitid precipitation fell for the better part of the month. Exteme drought affected northwestern Douglas County, with severe drought affecting the remainder of Douglas county, as well as Bayfield, Ashland, Iron, Burnett, and northwestern Washburn counties, according to the U.S. Drought Monitor. Widespread heavy snow fell across much of this area, though this occured at the end of the month.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before the first event at Jan 31, 9:15 PM CST, 2 hours 45 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DULUTH MN 915 PM CST WED JAN 31 2007 .DISCUSSION...LIGHT SNOW OR FLURRIES TAPERING OFF THIS EVENING...ESPECIALLY OVER NORTHEAST MINNESOTA. CLOUDS WERE ALSO BREAKING UP AS SEEN IN THE FOG CURVE. THE SURFACE TROUGH WAS IN NORTHWEST WISCONSIN AT 02Z...AND CONTINUES TO MOVE EAST. AS A RESULT OF THE DECREASED CLOUD COVER...AND LIGHTER WINDS...TEMPERATURES WERE DROPPING OFF QUICKLY. KCDD WAAS -4F AT 03Z...AND KFOZ WAS -2F. CURRENT FORECAST HAD BELOW GUIDANCE LOWS GOING...AND ONLY MADE SOME SMALL ADJUSTMENTS THERE. && POINT TEMPS/POPS... DLH -3 12 -9 -6 / 50 40 40 50 INL -10 6 -19 -13 / 10 70 40 40 BRD -4 11 -10 -5 / 40 50 30 30 HYR -4 13 -7 -3 / 50 20 60 60 ASX -1 14 -6 2 / 50 30 80 80 && .DLH WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. MELDE
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 500 AM CST WED JAN 31 2007 LSZ121-140>148-162-MNZ010>012-018>021-025-026-033>038-WIZ001>004- 006>009-011130- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- OPEN WATERS OF LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE MN-KOOCHICHING-NORTHERN ST. LOUIS- NORTHERN COOK/NORTHERN LAKE-NORTHERN ITASCA-CENTRAL ST. LOUIS- SOUTHERN LAKE/LAKESHORE-SOUTHERN COOK/LAKESHORE-NORTHERN CASS- SOUTHERN ITASCA-SOUTHERN CASS-CROW WING-NORTHERN AITKIN- SOUTHERN AITKIN-CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD- ASHLAND-IRON-BURNETT-WASHBURN-SAWYER-PRICE- 500 AM CST WED JAN 31 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEASTERN MINNESOTA... NORTHWESTERN WISCONSIN...AND WESTERN LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN INCH OR TWO OF SNOW IS POSSIBLE OVER MUCH OF THE NORTHLAND THURSDAY NIGHT ASSOCIATED WITH THE PASSAGE OF A COLD FRONT. SEVERAL INCHES OF LAKE EFFECT SNOW ARE POSSIBLE IN NORTHERN ASHLAND AND IRON COUNTIES FRIDAY AND FRIDAY NIGHT AS NORTHERLY WINDS BLOW IN ACROSS LAKE SUPERIOR. VERY COLD TEMPERATURES ARE EXPECTED TO ARRIVE ON FRIDAY AND PERSIST THROUGH THE WEEKEND. WIND CHILLS COLDER THAN MINUS 25 ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. 04
The national radar mosaic for the moment the first event began.
6 drought. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wisconsin in 2007Every state in 2007This day in weather historyWarnings in Wisconsin, February 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 18360, 18361, 18362, 18363, 18364, 18365.